Comparison theorems for compact symmetric spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 3, pp. 335-353.
@article{ASENS_1979_4_12_3_335_0,
     author = {Min-Oo and Ruh, Ernst A.},
     title = {Comparison theorems for compact symmetric spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {335--353},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {3},
     year = {1979},
     doi = {10.24033/asens.1369},
     zbl = {0424.53024},
     mrnumber = {81e:53027},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1369/}
}
TY  - JOUR
AU  - Min-Oo
AU  - Ruh, Ernst A.
TI  - Comparison theorems for compact symmetric spaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1979
DA  - 1979///
SP  - 335
EP  - 353
VL  - Ser. 4, 12
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1369/
UR  - https://zbmath.org/?q=an%3A0424.53024
UR  - https://www.ams.org/mathscinet-getitem?mr=81e:53027
UR  - https://doi.org/10.24033/asens.1369
DO  - 10.24033/asens.1369
LA  - en
ID  - ASENS_1979_4_12_3_335_0
ER  - 
%0 Journal Article
%A Min-Oo
%A Ruh, Ernst A.
%T Comparison theorems for compact symmetric spaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1979
%P 335-353
%V Ser. 4, 12
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1369
%R 10.24033/asens.1369
%G en
%F ASENS_1979_4_12_3_335_0
Min-Oo; Ruh, Ernst A. Comparison theorems for compact symmetric spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 12 (1979) no. 3, pp. 335-353. doi : 10.24033/asens.1369. http://archive.numdam.org/articles/10.24033/asens.1369/

[1] S. Agmon, A. Douglis and L. Nirenberg, Estimates near the Boundary for Solutions of Elliptic Partial Differential Equations Satisfying General Boundary Conditions I (Comm. Pure Appl. Math., Vol. 12, 1959, pp. 623-727). | MR | Zbl

[2] J. Cheeger, Pinching Theorems for a Certain Class of Riemannian Manifolds (Amer. J. Math., Vol. 91, 1969, pp. 807-834). | MR | Zbl

[3] J. Cheeger, Finiteness Theorems for Riemannian Manifolds (Amer. J. Math., Vol. 92, 1970, pp. 61-74). | MR | Zbl

[4] K. Grove and H. Karcher, How to Conjugate C1-close Group Actions (Math. Z., Vol. 132, 1973, pp. 11-20). | MR | Zbl

[5] K. Grove, H. Karcher and E. A. Ruh, Group Actions and Curvature (Inventiones Math., Vol. 23, 1974, pp. 31-48). | MR | Zbl

[6] H.-C. Im Hof and E. A. Ruh, An Equivariant Pinching Theorem (Comment. Math. Helv., Vol. 50, 1975, pp. 389-401). | MR | Zbl

[7] H. Karcher, Riemannian Center of Mass and Mollifier Smoothing (Comm. Pure Appl. Math., Vol. 30, 1977, pp. 509-541). | MR | Zbl

[8] Min-Oo, Krümmung und differenzierbare Struktur auf komplex-projektiven Räumen (Bonner Math. Schriften, Vol. 93, 1977). | MR | Zbl

[9] C. B. Morrey Jr., Multiple Integrals in the Calculus of Variations (Die Grundlehren der Math. Wiss. in Einzeldarstellungen, Vol. 130, Berlin-Heidelberg-New York, Springer-Verlag, 1966). | MR | Zbl

[10] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus (Ann. Inst. Fourier, Grenoble, Vol. 15, fasc. 1, 1965, pp. 189-258). | Numdam | MR | Zbl

Cited by Sources: